JournalscmhVol. 84, No. 1pp. 213–222

Zero-in-the-spectrum conjecture on regular covers of compact manifolds

  • Piotr W. Nowak

    Polskiej Akademii Nauk, Warszawa, Poland
Zero-in-the-spectrum conjecture on regular covers of compact manifolds cover

Abstract

We prove the zero-in-the-spectrum conjecture for large, regular covers associated to amenable subgroups of fundamental group of a closed manifold N\mathcal{N}, provided that π1(\mathcal{N}) is C*-exact.

Cite this article

Piotr W. Nowak, Zero-in-the-spectrum conjecture on regular covers of compact manifolds. Comment. Math. Helv. 84 (2009), no. 1, pp. 213–222

DOI 10.4171/CMH/159